# SDR AALA2019061439004

- Difficulty date: June 12, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N942NN
- Make and model: Boeing 737823
- Aircraft serial: 33492
- Aircraft time: 17,637 hours, 6,673 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Condition: Binding
- Location: Stab Trim
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AFTER LANDING, STAB TRIM JAMMED BOTH ELECTRIC AND MANUAL. MAINTENANCE REMOVED AND REPLACED STABILIZER TRIM MOTOR IAW AMM 27-41-71-400-801. ACCOMPLISHED ALL REQUIRED TESTS IAW AMM 27-41-700-801 AND 22-11-81-710-801. OPS CHECKS OK.
